zbMATH — the first resource for mathematics

Existence of positive solutions to \(p\)-Kirchhoff-type problem without compactness conditions. (English) Zbl 1317.35058
Summary: In this paper, we study the existence of positive solutions to the \(p\)-Kirchhoff-type problem \[ \begin{cases} \Bigg(a+\lambda\Bigg(\int_{\mathbb R^N}(|\nabla u|^p+b|u|^p)dx\Bigg)^\tau\Bigg)(-\Delta_pu+b|u|^{p-2}u)\\ =|u|^{m-2}u+\mu|u|^{q-2}u,\;x\in\mathbb R^N,\\ u(x)>0,\;x\in\mathbb R^N,\;u(x)\in W^{1,p}(\mathbb R^N), \end{cases} \eqno{(0.1)} \] where \(a,b>0\),\({\tau},{\lambda}\geq 0,{\mu}\in \mathbb R\), \(1<p<N,p<q<m<p^\ast =\frac{pN}{N-p}\). A new existence result for (0.1) is obtained by the Nehari manifold method. This result can be regarded as an extension of the result in [Y. Li et al., J. Differ. Equations 253, No. 7, 2285–2294 (2012; Zbl 1259.35078)].

35J40 Boundary value problems for higher-order elliptic equations
35B09 Positive solutions to PDEs
Full Text: DOI
[1] Li, Y. H.; Li, F. Y.; Shi, J. P., Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations, 253, 2285-2294, (2012) · Zbl 1259.35078
[2] Jeanjean, L.; Le Coz, S., An existence and stability result for standing waves of nonlinear Schrödinger equations, Adv. Differential Equations, 11, 813-840, (2006) · Zbl 1155.35095
[3] Kikuchi, H., Existence and stability of standing waves for Schrödinger-Poisson-Slater equation, Adv. Nonlinear Stud., 7, 403-437, (2007) · Zbl 1133.35013
[4] Jin, J. H.; Wu, X., Infinitely many radial solutions for Kirchhoff-type problems in \(\mathbb{R}^N\), J. Math. Anal. Appl., 369, 564-574, (2010) · Zbl 1196.35221
[5] Su, J. B.; Wang, Z. Q., Sobolev type embedding and quasilinear elliptic equations with radial potentials, J. Differential Equations, 250, 223-242, (2011) · Zbl 1206.35243
[6] Su, J. B.; Wang, Z. Q.; Willem, M., Weighted Sobolev embedding with unbounded and decaying radial potentials, J. Differential Equations, 238, 201-219, (2007) · Zbl 1220.35026
[7] Wang, L., On a quasilinear Schrödinger-Kirchhoff-type equation with radial potentials, Nonlinear Anal., 83, 58-68, (2013) · Zbl 1278.35106
[8] Badiale, M.; Serra, E., Semilinear elliptic equations for beginners, (Existence Results via the Variational Approach, (2011), Springer-Verlag London) · Zbl 1214.35025
[9] Chen, C. Y.; Kuo, Y. C.; Wu, T. F., The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, J. Differential Equations, 250, 1876-1908, (2011) · Zbl 1214.35077
[10] Drabek, P.; Pohozaev, S. I., Positive solutions for the \(p\)-Laplacian; application of the fibering method, Proc. Roy. Soc. Edinburgh, Sect. A., 127, 703-726, (1997) · Zbl 0880.35045
[11] Pohozaev, S. I., On the method of fibering in nonlinear boundary value problems, Proc. Steklov Inst. Math., 192, 146-163, (1990) · Zbl 0734.35036
[12] Brown, K. J.; Wu, T. F., A fibering map approach to a potential operator equation and its applications, Differential Integral Equations, 22, 1097-1114, (2009) · Zbl 1240.35569
[13] Kuzin, I.; Pohozaev, S., Entire solutions of semilinear elliptic equations, (Progress in Nonlinear Differential Equations and their Applications, vol. 33, (1997), Birkhäuser Berlin) · Zbl 0882.35003
[14] Evans, L. C., Partial differential equations, (Graduate Studies in Mathematics, vol. 19, (1998), Amer. Math. Soc.)
[15] Struwe, M., Variational methods, (2000), Springer-Verlag New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.